Automatic continuity:a survey

Dales, H.G. (1978) Automatic continuity:a survey. Bulletin of the London Mathematical Society, 10 (2). pp. 129-183. ISSN 0024-6093

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67719
Deposited By:
Deposited On:
26 Nov 2013 11:12
Refereed?:
Yes
Published?:
Published
Last Modified:
10 Jul 2020 03:08